# SDR AALA202108182896

- Difficulty date: August 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 76,567 hours, 9,700 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Nr 5 Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: G5 CHILLER NOISY, ALSO ELECTRICAL SMOKE SMELL NOTICEABLE BY FLIGHT ATTENDANTS AND PASSENGERS IN AREA. CHILLER WAS TURNED OFF AND SMELL DISSIPATED AFTER. ACCOMPLISHED WORK CARD 72L00021001-SMOKE ODOR FUMES INITIAL TROUBLESHOOTING. NO SMOKE ODOR FUMES DETECTED.
